# SDR FDEA202104161131

- Difficulty date: April 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73259
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 1199 X= 47.50, SEAT TRACK WORN. FOUND SEAT TRACK TO BE WORN OUT OF LIMITS. REPLACED SEAT TRACK SECTION AT APPROX   STA 1213 TO 1261 X 47.5 PER SRM 53-70-00 FIG 1 VOL 1.
